MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil (subject device) was used in the medical procedure.However, resistance was encountered at the proximal end of microcatheter when the subject coil was inserted.Also, the subject coil got prematurely detached within the microcatheter when the physician attempted to pull it back.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during coil embolization; while inserting the coil into a microcatheter, resistance was encountered at the proximal end of the microcatheter.When the coil was pulled back it detached prematurely in the microcatheter.The coil was replaced with another coil of the same kind, and the procedure was completed successfully.Additional information provided by the customer indicated that there was no friction noted inside the introducer sheath.The microcatheter used was noted to have an id (internal diameter) which is larger than the recommended max id of 0.019inch.This is likely to have contributed to the friction and subsequent detachment.Based on review of all available information an assignable cause of use error will be assigned to this complaint as the investigation confirms that there was the use of an incorrectly sized product; a deviation from the supplied dfu that resulted in a different medical product response than intended by the manufacturer or expected by the user.
 
Event or Problem Description

Brand Name
TARGET XXL 360 10MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23610407
Report Number3008881809-2025-00653
Device Sequence Number18588250
Product Code HCG
UDI-Device Identifier07613327128406
UDI-Public(01)07613327128406(17)300426(10)25589269
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036181040
Device Lot Number25589269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LANTERN MICROCATHETER (NON-STRYKER)
Patient Age78 YR
Patient SexMale